# SDR ASAA1158791

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,297 hours, 4,762 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONTROL CABIN LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES UPON MASTER CAUTION LIGHT PUSHED.  TROUBLESHOT PER FIM TASK 21 62 00 810 848.  BITE 21 62 00 810 801 VERIFICATION SHOWS NO CURRENT FAULTS.  VERIFIED PACK OPERATION ALL ZONE TEMP LIGHTS REMAIN EXTINGUISHED ON RECALL.  PACKS OPERATE NORMALLY.
